Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 2, NWS Milwaukee, WI

April 29, 2013Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 29, 2013, 8:59 PM CDT for Lafayette County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2013, 8:59 PM CDT (01:59 UTC)
Expired
Apr 29, 2013, 9:45 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1784 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WUUS53 KMKX 300159
SVRMKX
WIC065-300245-
/O.NEW.KMKX.SV.W.0002.130430T0159Z-130430T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 945 PM CDT

* AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COUNCIL
  HILL...AND MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DARLINGTON AROUND 915 PM CDT.
  ARGYLE AROUND 935 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRATIOT...WIOTA...LAMONT...SOUTH WAYNE...WOODFORD AND SOMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 9042 4278 8984 4250 8984 4250 9037
TIME...MOT...LOC 0200Z 249DEG 34KT 4254 9025

HAIL...1.25IN
WIND...60MPH

$$

MGG
3 follow-up statements
284 
WWUS53 KMKX 300210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT MON APR 29 2013

WIC065-300245-
/O.CON.KMKX.SV.W.0002.000000T0000Z-130430T0245Z/
LAFAYETTE WI-
910 PM CDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAFAYETTE COUNTY UNTIL 945 PM CDT...

AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
SHULLSBURG...AND MOVING NORTHEAST AT 35 MPH. 

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DARLINGTON AROUND 920 PM CDT.
  ARGYLE AROUND 940 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GRATIOT...LAMONT...WIOTA...
SOMERS AND WOODFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 9042 4278 8984 4250 8984 4250 9037
TIME...MOT...LOC 0209Z 243DEG 31KT 4258 9018

HAIL...1.25IN
WIND...60MPH

$$

MGG
415 
WWUS53 KMKX 300225
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CDT MON APR 29 2013

WIC065-300245-
/O.CON.KMKX.SV.W.0002.000000T0000Z-130430T0245Z/
LAFAYETTE WI-
925 PM CDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAFAYETTE COUNTY UNTIL 945 PM CDT...

AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARLINGTON...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARGYLE AROUND 940 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAMONT...SOMERS AND WOODFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4251 9021 4268 9013 4278 8984 4250 8984
TIME...MOT...LOC 0225Z 237DEG 31KT 4266 9003

HAIL...1.00IN
WIND...<50MPH

$$

MGG
302 
WWUS53 KMKX 300234
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT MON APR 29 2013

WIC065-300245-
/O.CAN.KMKX.SV.W.0002.000000T0000Z-130430T0245Z/
LAFAYETTE WI-
934 PM CDT MON APR 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4251 9021 4268 9013 4278 8984 4250 8984
TIME...MOT...LOC 0235Z 237DEG 31KT 4271 8993

$$

MGG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:20 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Apr 29, 4:20 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT MON APR 29 2013

UPDATED TO ADD SMALL CRAFT ADVISORY MARINE ZONE CODING.

.VERY SHORT TERM...TONIGHT AND TUESDAY. FORECAST CONFIDENCE IS
MEDIUM.

LINE OF ELEVATED SHOWERS AND A FEW THUNDERSTORMS SHIFTING EAST
NORTHEAST THROUGH THE AREA AT THIS TIME...BEING FED BY SOUTH
SOUTHWESTERLY 850MB LOW LEVEL JET NOSE. THESE SHOULD CONTINUE TO
MOVE THROUGH THE REMAINDER OF THE AREA LATE THIS AFTERNOON.

SOUTHWESTERLY 850MB LOW LEVEL JET NOSE WILL CONTINUE TO POINT INTO
THE AREA TONIGHT...GRADUALLY INCREASING IN MAGNITUDE. WARM AIR
ADVECTION KICKS IN TONIGHT AS WELL. TAIL END OF 500MB VORTICITY
MAXIMUM OVER SOUTHERN MINNESOTA WILL SHIFT CLIP THE NORTHERN
PORTIONS OF THE AREA THROUGH EARLY EVENING...WITH ANOTHER OVER
EASTERN NEBRASKA SHIFTING INTO THE AREA BY 06Z TUESDAY.

ADJUSTING AREA FORECAST SOUNDINGS FOR LOWER TO MID 50S DEW POINTS
YIELD MEAN LAYER CAPES OF UP TO 500 J/KG INTO EARLY EVENING...THEN
SHOW ELEVATED CAPES INCREASING TONIGHT OVER 1000 J/KG. THIS IS IN
RESPONSE TO MOISTURE BUILDING IN THE 925MB TO 850MB LEVEL. DEEP
LAYER SHEAR IS STRONG INTO EARLY EVENING...THEN WEAKENS SOMEWHAT
LATER TONIGHT AS MID LEVEL WINDS WEAKEN. SPC HAS SLIGHT RISK AREA
INTO JUST THE FAR SOUTHWESTERN SECTIONS OF THE AREA. MAIN RISK
APPEARS TO BE IN IOWA...THOUGH IF HIGHER DEW POINTS MOVE IN AND
INCREASE CAPE THIS EVENING...COULD SEE A SEVERE STORM OR TWO OCCUR.

4KM WRF/NMM MODEL SHOWING SPOTTY SHOWERS AND A FEW STORMS THIS
EVENING...WITH A MORE ORGANIZED AREA OF SHOWERS AND STORMS FOR LATER
TONIGHT WITH LOW LEVEL JET FORCING. HRRR KEEPING BULK OF CONVECTION
JUST SOUTH AND SOUTHWEST OF THE AREA TONIGHT. FOR NOW...WILL GO WITH
SCATTERED SHOWERS AND ISOLATED STORMS EARLY THIS EVENING...WITH
THUNDER FOR LATER THIS EVENING AND OVERNIGHT.

MODELS SHOWING WARM SECTOR AIRMASS MOVING INTO THE AREA
TUESDAY...CAPPING OFF THE AREA FROM PRECIPITATION. GUSTY
SOUTH/SOUTHWEST WINDS AND EXPECTED 925MB TEMPERATURES SHOULD BRING
HIGHS INTO THE LOWER 80S IN MOST AREAS. COOLER VALUES NEAR SHEBOYGAN
WITH SOUTH ONSHORE WINDS. APPROACHING COLD FRONT LATER IN THE
AFTERNOON SHOULD BRING INCREASED CHANCES FOR THUNDERSTORMS...THOUGH
BEST SHOT IS INTO TUESDAY NIGHT.

.SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY.

TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE LOW TO MEDIUM.

THUNDERSTORMS ALONG AND AHEAD OF THE FRONTAL BOUNDARY ONGOING AT THE
BEGINNING OF THE PERIOD EXPECTED TO TRANSITION TO MAINLY RAIN
SHOWERS FROM NORTHWEST TO SOUTHEAST BEHIND THE FRONT ON WEDNESDAY AS
IT SAGS THROUGH THE FORECAST AREA. THOUGH SURFACE FRONT MAKES IT TO
OR NEAR SE WI BY 12Z WED...UPPER TROUGH STILL WELL TO THE WEST AND
WILL KEEP THE FOCUS FOR PRECIPITATION THROUGH IOWA INTO WESTERN WI.
WILL KEEP CHANCE POPS ALONG THE FRONT.

LOWS WILL NOT FALL OFF MUCH TUESDAY NIGHT UNTIL LATE IN THE
NW...THEN WARM SE WEDNESDAY AHEAD OF STALLED BAROCLINIC ZONE
BISECTING THE CWA...THOUGH COOLER ALONG THE LAKE.

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM.

LIKELY POPS INTO THE WESTERN CWA WITH INCREASING FORCING AHEAD OF
SLOWLY APPROACHING TROUGH AS IT DEEPENS OVER THE CENTRAL U.S.
MODELS STILL DIFFER WITH THE PLACEMENT OF BAROCLINIC ZONE WHICH
AFFECTS NOT ONLY TEMPERATURES BUT LOCATION OF BETTER LOW TO MID
LEVEL FRONTOGENESIS AND Q-VECTOR CONVERGENCE.

BLENDED SOLUTION KEEPS LIKELY POPS OVER SOUTH CENTRAL WI THROUGH THE
DAY THURSDAY...THEN SHIFT ACROSS THE ENTIRE CWA THURSDAY NIGHT.
THERMAL RIDGE NOSING INTO THE FAR SOUTH WILL BRING HIGHS IN THE
UPPER 50S THERE...THEN TAPER OFF TO THE MID 40S NW WITH UPPER 40S
ALONG THE LAKE.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY. FORECAST CONFIDENCE...
LOW.

MODELS STILL TRYING TO GET A HANDLE ON LOW CUTTING-OFF OVER THE
CENTRAL PLAINS THURSDAY NIGHT AND THEN LIFTING SLOWLY NWD INTO THE
UPPER MIDWEST SUNDAY. SOME THERMAL DIFFERENCES THAT MAY IMPACT
PRECIPITATION TYPE AND BRING SOME SNOWFLAKES MIXING IN WITH THE RAIN
IN THE FAR WEST/NW LATE THURSDAY NIGHT...BUT WILL LEAVE ALL LIQUID
FOR NOW. OTHERWISE A CLOUDY...COOL AND WET PERIOD THROUGH THE
WEEKEND WITH TEMPERATURES STRUGGLING INTO THE LOWER 50S...COOLER BY
THE LAKE WITH GENERALLY EASTERLY FLOW. PERIODS OF RAIN...WITH
INTENSITY DEPENDENT ON STRENGTH OF VORTICITY MAXIMA ROTATING THROUGH
THE REGION AND THE AMOUNT OF AVAILABLE MOISTURE WITH STREAMERS OF
DRIER AIR WRAPPING AROUND CIRCULATION. SOME HOPE THAT THE LOW WILL
LIFT FAR ENOUGH AWAY BY MONDAY TO LOWER RAIN CHANCES AND ALLOW
WARMER TEMPS.

AVIATION/00Z TAFS/...

VFR CONDITIONS ARE EXPECTED THIS EVENING ACROSS TAF SITES. SCATTERED
SHOWERS AND A FEW THUNDERSTORMS MOVING THROUGH AT THIS TIME...WITH
MORE AT TIMES MAINLY LATER TONIGHT INTO EARLY TUESDAY MORNING. THERE
WILL BE LULLS IN THE PRECIPITATION.

FOR NOW...WILL KEEP VICINITY THUNDER WORDING IN TAFS...AS THERE IS
SOME UNCERTAINTY WITH THE EXACT TIMING AND AREAL COVERAGE OF THE
SHOWERS AND STORMS. ANY STORMS WOULD BRING VISIBILITIES DOWN TO
NEAR ALTERNATE MINIMUMS...WITH MVFR CEILINGS.

SOUTH WINDS TONIGHT WILL GRADUALLY INCREASE AND SHIFT SOUTHWEST BY
TUESDAY AFTERNOON. GUSTS TO 25 KNOTS OR SO ARE EXPECTED BY TUESDAY
AFTERNOON.

MARINE...

A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE NEARSHORE WATERS
TUESDAY...WHICH WILL RESULT IN GUSTY SOUTH WINDS. FREQUENT GUSTS TO
25 KNOTS ARE EXPECTED. THUS...A SMALL CRAFT ADVISORY WILL BE ISSUED
FROM MID MORNING THROUGH EARLY EVENING TUESDAY.

ANOTHER TIGHT PRESSURE GRADIENT WILL DEVELOP WITH THE INFLUX OF
COLDER AIR FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THIS WILL
BRING BRISK AND GUSTY NORTH TO NORTHEAST WINDS DURING THIS
TIME...ALONG WITH HIGH WAVES. A SMALL CRAFT ADVISORY MAY BE NEEDED
DURING THIS TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR
     LMZ643>646.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...REM
Hazardous weather outlook, Apr 29, 4:17 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT MON APR 29 2013

WIZ046-047-051-052-056>060-062>072-302130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
417 PM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ALONG A WEAK COLD FRONT TONIGHT
ESPECIALLY AFTER MIDNIGHT. A SLIGHT RISK OF SEVERE THUNDERSTORMS
WILL BE LIMITED TO LOCATIONS SOUTHWEST OF A LINE FROM NEAR
HIGHLAND IN WESTERN IOWA COUNTY TO GRATIOT IN FAR SOUTHERN
LAFAYETTE COUNTY. LARGE HAIL WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES TUESDAY THROUGH WEDNESDAY
AS ANOTHER STRONGER COLD FRONT PUSHES INTO SOUTHERN WISCONSIN FROM
THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A
PRINCETON...COLUMBUS...MADISON TO MONROE LINE.

PORTIONS OF THE ROCK RIVER WILL REMAIN IN MODERATE TO MAJOR FLOOD
UNTIL EARLY THIS WEEK...AS RIVER LEVELS CONTINUE TO FALL SLOWLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TODAY AND TUESDAY.

LMZ643>646-302130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
417 PM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM MID-MORNING THROUGH
EARLY EVENING TUESDAY DUE TO BRISK SOUTHERLY WINDS.

SMALL CRAFT CONDITIONS MAY BE MET AGAIN LATE WEDNESDAY NIGHT
THROUGH FRIDAY DUE TO BRISK NORTHERLY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 29, 3:08 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT MON APR 29 2013

WIZ056-292100-
SAUK-
308 PM CDT MON APR 29 2013

...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY...

AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF REEDSBURG...MOVING EAST AT
35 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  REEDSBURG BY 330 PM CDT...
  WEST BARABOO AND BARABOO BY 350 PM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:02 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.